# SDR ASOA2013031103151

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 29,751 hours, 26,584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT WILL NOT STAY LIT.   R&R FLASHLIGHT.  NO FURTHER DEFECT.  OPS CHECK TESTED GOOD IAW AMM 25-61-00.
